Iterative solving of generalized equations with calm solution mappings

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00507817
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, August 1, 2010 - 6:26:50 PM
Last modification on : Tuesday, December 18, 2018 - 10:56:29 AM

Identifiers

  • HAL Id : hal-00507817, version 1

Collections

Citation

Michel H. Geoffroy. Iterative solving of generalized equations with calm solution mappings. Journal of Mathematical Analysis and Applications, Elsevier, 2006, 313 (2), pp.689-699. ⟨hal-00507817⟩

Share

Metrics

Record views

59